MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, TALKING, EAR/FOREHEAD, HOME

Medline Industries, LP MEDLINE; THERMOMETER, TALKING, EAR/FOREHEAD, HOME
Catalog Number MDSTH1002
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when i purchased the item, i tried to use it as a forehead, the monitor and it kept registering low." it was also reported that "i still cannot get the four head thermometer to work.".
 
Additional Manufacturer Narrative
The customer reported that when they tried to use the thermometer as a forehead monitor, it kept registering low, and after changing the batteries, they still could not get the forehead thermometer to work.Complaint could not be confirmed as there were no samples or pictures received.Without a sample received it is difficult to determine a true root cause for the reported issue.Should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, TALKING, EAR/FOREHEAD, HOME
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50944873
Report Number1417592-2026-54013
Device Sequence Number18754845
Product Code FLL
UDI-Device Identifier00080196406404
UDI-Public00080196406404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100488
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSTH1002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown